# SDR AALA960233

- Difficulty date: February 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N897AA
- Make and model: Boeing 727223
- Aircraft serial: 22013
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STR 15R, STRINGER END FORWARD OF ICE LIGHT BETWEEN STA 720B AND STA 720C IS CRACKED.  REPAIRED CRACKED STR 15R AT FORWARD SIDE OF ICE LIGHT BETWEEN STA 720B AND STA 720C PER SRM 53-10-3, FIGURE 1.  TST:  42,813 HRS.  CYCLES, 21,496. (X)
